# SDR USAA050839

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5751 · Ailerons
- Part: Beam
- Part number: 65C252752
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED 1.25 INCH, AFT OF RIGHT AILERON AT TRAILING EDGE.  INSTALLED A NEW BEAM IAW SRM 57-51-02.  (M)
